# SDR COMA0460278

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 25,789 hours, 24,113 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555405
- Part serial: 1116
- Condition: Faulty
- Location: Nlg
- Part time: 22,562 hours, 21,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5243 AFTER TAKEOFF, GEAR RETRACTION WAS ABNORMALLY NOISY.  REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
